Article Database


|≪<  123456789  >≫|

Article No. 3283, Bai, S. (fs&s vol.92, iss.3, 1997) Q-convergence of ideals in fuzzy lattices and its applications

Article No. 3282, Jager, G. (fs&s vol.92, iss.3, 1997) The Richardson compactification for fuzzy convergence spaces

Article No. 3281, Liu, W. (fs&s vol.92, iss.3, 1997) Fuzzy data dependencies and implication of fuzzy data dependencies

Article No. 3280, Bell, P.M. and Heng, W. (fs&s vol.92, iss.3, 1997) Fuzzy linear regression models for assessing risks of cumulative trauma disorders

Article No. 3279, Cho, H., Cho, K. and Wang, B. (fs&s vol.92, iss.3, 1997) Fuzzy-PID hybrid control: Automatic rule generation using genetic algorithms

Article No. 3278, Liao, T.W. and Li, D. (fs&s vol.92, iss.3, 1997) Two manufacturing applications of the fuzzy K-NN algorithm

Article No. 3277, Dompere, K.K. (fs&s vol.92, iss.3, 1997) Cost-benefit analysis, benefit accounting and fuzzy decisions. (I). Theory

Article No. 3276, Klir, G.J., Zhenyuan, W. and Harmanec, D. (fs&s vol.92, iss.2, 1997) Constructing fuzzy measures in expert systems

Article No. 3275, Weber, S. (fs&s vol.92, iss.2, 1997) Conditioning on MV-algebras and additive measures--I

Article No. 3274, Dubois, D. and Prade, H. (fs&s vol.92, iss.2, 1997) Bayesian conditioning in possibility theory

Article No. 3273, Pap, E. (fs&s vol.92, iss.2, 1997) Decomposable measures and nonlinear equations

Article No. 3272, Murofushi, T., Sugeno, M. and Suzaki, M. (fs&s vol.92, iss.2, 1997) Autocontinuity, convergence in measure, and convergence in distribution

Article No. 3271, Mesiar, R. (fs&s vol.92, iss.2, 1997) Possibility measures, integration and fuzzy possibility measures

Article No. 3270, Grabisch, M. (fs&s vol.92, iss.2, 1997) k-order additive discrete fuzzy measures and their representation

Article No. 3269, Kramosil, I. (fs&s vol.92, iss.2, 1997) Belief functions generated by signed measures

Article No. 3268, Denneberg, D. (fs&s vol.92, iss.2, 1997) Representation of the Choquet integral with the -additive Mobius transform

Article No. 3267, Demirci, M. (fs&s vol.92, iss.1, 1997) Neighborhood structures of smooth topological spaces

Article No. 3266, Zhang, K. and Hirota, K. (fs&s vol.92, iss.1, 1997) On fuzzy number lattice (R, _)

Article No. 3265, Dib, K.A. and Galhum, N. (fs&s vol.92, iss.1, 1997) Fuzzy ideals and fuzzy bi-ideals in fuzzy semigroups

Article No. 3264, Malik, D.S., Mordeson, J.N. and Sen, M.K. (fs&s vol.92, iss.1, 1997) Products of fuzzy finite state machines

Article No. 3263, Korner, R. (fs&s vol.92, iss.1, 1997) On the variance of fuzzy random variables

Article No. 3262, Wu, C.J. (fs&s vol.92, iss.1, 1997) Guaranteed accurate fuzzy controllers for monotone functions

Article No. 3261, Zhang, T. and Feng, C. (fs&s vol.92, iss.1, 1997) Decentralized adaptive fuzzy control for large-scale nonlinear systems

Article No. 3260, Iancu, I. (fs&s vol.92, iss.1, 1997) Reasoning system with fuzzy uncertainty

Article No. 3259, Mabuchi, S. (fs&s vol.92, iss.1, 1997) An interpretation of membership functions and the properties of general probabilistic operators as fuzzy set operators. (II). Extension to three-valued and interval-valued fuzzy sets

Article No. 3258, Herrera, F., Lozano, M. and Verdegay, J.L. (fs&s vol.92, iss.1, 1997) Fuzzy connectives based crossover operators to model genetic algorithms population diversity

Article No. 3257, page 415-416+++ (fs&s vol.91, iss.3, 1997) Author Index Volume 91 (1997)

Article No. 3256, page 409-413+Author Index Volume 91 (1997) (fs&s vol.91, iss.3, 1997) Recent Literature

Article No. 3255, Das, P. (fs&s vol.91, iss.3, 1997) Lattice of fuzzy congruences in inverse semigroups

Article No. 3254, Kim, J. (fs&s vol.91, iss.3, 1997) Meet-reducibility of fuzzy subgroups

Article No. 3253, Ray, S. (fs&s vol.91, iss.3, 1997) Modified TL-subgroups of a group

Article No. 3252, Novak, L.A. (fs&s vol.91, iss.3, 1997) On fuzzy independence set systems

Article No. 3251, Jong Yeoul, P., Hyo Keun, H. and Jae Ug, J. (fs&s vol.91, iss.3, 1997) Asymptotic behavior of solutions of fuzzy differential equations

Article No. 3250, Fang, J. (fs&s vol.91, iss.3, 1997) Further characterizations of L-fuzzy H-set

Article No. 3249, Chen, S., Hsiao, W. and Jong, W. (fs&s vol.91, iss.3, 1997) Bidirectional approximate reasoning based on interval-valued fuzzy sets

Article No. 3248, Raha, S. and Ray, K.S. (fs&s vol.91, iss.3, 1997) Reasoning with vague default

Article No. 3247, Yang, M. and Pan, J. (fs&s vol.91, iss.3, 1997) On fuzzy clustering of directional data

Article No. 3246, Lee, T., Tu, K. and Wang, W. (fs&s vol.91, iss.3, 1997) Design of a fuzzy logic controller as a suction controller

Article No. 3245, Nie, J. and Lee, T.H. (fs&s vol.91, iss.3, 1997) Self-organizing rule-based control of multivariable nonlinear servomechanisms

Article No. 3244, Kosheleva, O., Cabrera, S.D., Gibson, G.A. and Koshelev, M. (fs&s vol.91, iss.2, 1997) Fast implementations of fuzzy arithmetic operations using fast Fourier transform (FFT)

Article No. 3243, Heilpern, S. (fs&s vol.91, iss.2, 1997) Representation and application of fuzzy numbers

Article No. 3242, Markova-Stupnanova, A. (fs&s vol.91, iss.2, 1997) A note to the addition of fuzzy numbers based on a continuous Archimedean T-norm

Article No. 3241, Dug, H.H. and Changha, H. (fs&s vol.91, iss.2, 1997) A T-sum bound of LR-fuzzy numbers

Article No. 3240, Mesiar, R. (fs&s vol.91, iss.2, 1997) Triangular-norm-based addition of fuzzy intervals

Article No. 3239, Kolesarova, A. (fs&s vol.91, iss.2, 1997) Similarity preserving t-norm-based additions of fuzzy numbers

Article No. 3238, De Baets, B. and Markova-Stupnanova, A. (fs&s vol.91, iss.2, 1997) Analytical expressions for the addition of fuzzy intervals

Article No. 3237, Giachetti, R.E. and Young, R.E. (fs&s vol.91, iss.2, 1997) A parametric representation of fuzzy numbers and their arithmetic operators

Article No. 3236, De Baets, B., Mares, M. and Mesiar, R. (fs&s vol.91, iss.2, 1997) T-partitions of the real line generated by idempotent shapes

Article No. 3235, Klir, G.J. (fs&s vol.91, iss.2, 1997) Fuzzy arithmetic with requisite constraints

Article No. 3234, Bouchon-Meunier, B., Kosheleva, O., Kreinovich, V. and Nguyen, H.T. (fs&s vol.91, iss.2, 1997) Fuzzy numbers are the only fuzzy sets that keep invertible operations invertible

View all records

|≪<  123456789  >≫|